Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Jordan algebras of degree 1


Author: K. McCrimmon
Journal: Bull. Amer. Math. Soc. 70 (1964), 702
DOI: https://doi.org/10.1090/S0002-9904-1964-11173-3
MathSciNet review: 0164995
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, A theory of power associative commutative algebras, Trans. Amer. Math. Soc. 69 (1950), 503-527. MR 38959
  • 2. N. Jacobson, A theorem on the structure of Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 140-147. MR 75934
  • 3. N. Jacobson, A coordinatization theorem for Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1154-1160. MR 140553


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11173-3

American Mathematical Society